Alert archive / Georgia / Special Weather Statements in 2013
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Sep 1, 2013, 5:13 PM EDT for Upson County, Georgia. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 1, 2013, 5:13 PM EDT (21:13 UTC)
- Expired
- Sep 1, 2013, 6:00 PM EDT
- In force
- 47 min
- Issued by
- NWS Atlanta, GA
County Upson County, GA
The radar
The Atlanta radar (KFFC), 51 km from the middle of the area, began a volume at 21:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 9.2 hours before the alert went out and 51 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1924 J/kg
- Mixed-layer CIN
- -16 J/kg
- Mixed-layer LCL
- 690 m above ground
- 0-6 km bulk shear
- 5 kt
- 0-1 km storm-relative helicity
- -11 m²/s²
- 0-3 km storm-relative helicity
- 5 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
484
WWUS82 KFFC 012113
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
513 PM EDT SUN SEP 1 2013
GAZ067>069-078-079-012200-
513 PM EDT SUN SEP 1 2013
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN TALBOT...PIKE...MERIWETHER...UPSON AND HARRIS COUNTIES UNTIL 600
PM EDT...
AT 512 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM DURAND TO THE ROCK...MOVING SOUTHEAST AT 15
MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS TALBOT...PIKE...MERIWETHER...UPSON AND HARRIS COUNTIES THROUGH
600 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
ATWATER...LIFSEY SPRINGS...MEANSVILLE...MOLENA...RALEIGH...HARRIS
CITY...STOVALL...IMLAC...WOODBURY...DURAND...THE ROCK...CREST...PINE
MOUNTAIN-CALLAWAY GARDENS...HANNAHS MILL AND WARM SPRINGS. HEAVY
DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3287 8486 3299 8486 3308 8424 3304 8425
3303 8427 3299 8427 3299 8412 3281 8412
3280 8415 3278 8416 3272 8482 3287 8491
TIME...MOT...LOC 2114Z 334DEG 12KT 3291 8482 3293 8464
3297 8429
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Sep 1, 3:39 PM EDT, 1 hour 34 minutes earlier.
Area forecast discussion, Sep 1, 3:39 PM EDT, 1 hour 34 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 339 PM EDT SUN SEP 1 2013 .SHORT TERM /TONIGHT THROUGH MONDAY/... UPPER TROUGH DEEPENS OVER THE GREAT LAKES THROUGH TOMORROW. SEVERAL RIPPLES NOTED IN THE UPPER LEVEL FLOW TODAY ENHANCING CONVECTION. SHORT TERM HIRES MODELS NOT HANDLING CURRENT CONVECTION WELL. GOOD MOISTURE...AND INSTABILITY NOTED ACROSS THE FORECAST AREA...CAPES APPROACHING 2000...AS AN OUT FLOW BOUNDARY FROM THIS MORNINGS CONVECTION ACROSS NORTH GA...AIDED IN THE DEVELOPMENT OF A LINE OF SHOWERS AND THUNDERSTORMS FROM CARROLLTON TO ATLANTA TO ATHENS. THIS LINE WILL SAG SLOWLY SOUTHWARD THROUGH THIS EVENING. HRRR HINTING AT ANOTHER LINE DEVELOPING OVER EASTER AL JUST BEFORE SUNSET IMPACTING PORTIONS OF WEST AND CENTRAL GA THROUGH LATE EVENING...WITH THE AREA ALREADY WORKED OVER AM NOT BITING ON THIS SOLUTION AT THIS TIME. WILL CONTINUE TO SHOW CONVECTION SHIFTING TO THE SOUTH SIDE OF ATL TO AHN AFTER 4-5PM AND IMPACTING CSG-MCN BETWEEN 6-9 PM. MODELS SHOWING MOISTURE AND INSTABILITY LINGERING OVERNIGHT...AND ISOLATED STORMS WILL CONTINUE TO BE POSSIBLE. ECMWF/GFS/NAM ALL SHOWING MCS POSSIBLE BY 12Z MONDAY NOW AND HAVE CONTINUED CHANCE POPS ACROSS NORTH GEORGIA TO ACCOUNT FOR THE FEATURE. WEAK SURFACE FRONT CONTINUES TO APPROACH NORTH GEORGIA TOMORROW AND WITH GOOD MOISTURE AND INCREASING INSTABILITY ONCE AGAIN EXPECT SCATTERED SHOWERS/THUNDERSTORMS ACROSS THE AREA ON MONDAY. CONTINUED TO USE A BIAS CORRECTED BLEND OF GUIDANCE TEMPERATURES ACROSS THE AREA THROUGH THE SHORT TERM PERIODS...ALTHOUGH MAX TEMPERATURES MONDAY WILL BE HIGHLY DEPENDENT ON THE AMOUNT OF LOW LEVEL CLOUDS THAT ARE ABLE TO DEVELOP IN RAIN SOAKED AREAS TONIGHT. ATWELL .LONG TERM /MONDAY NIGHT THROUGH SUNDAY/... ONLY MINOR TWEAKS MADE TO THE EXTENDED. DID RAISE TEMPERATURES FOR SATURDAY/SUNDAY A DEGREE OR SO BUT STILL LOOKING LIKE THE COOLEST DAYS OF EXTENDED PERIOD. PREV DISCUSSION... /ISSUED 324 AM EDT SUN SEP 1 2013/ LONG TERM /MONDAY NIGHT THROUGH SATURDAY/... THE EXTENDED BEGINS WITH AN UPPER LOW OVER SOUTHERN ONTARIO... TROUGHING DOWN THE EASTERN THIRD OF THE U.S...WITH THE ASSOCIATED COLD FRONT PUSHING THROUGH THE SOUTHEAST. PRECIP CHANCES CONTINUE ACROSS THE STATE MONDAY NIGHT BUT AS THE FRONT PUSHES TOWARD THE COAST TUESDAY AND TUESDAY NIGHT...DRIER AIR FILTERS IN BEHIND IT AND PUSHES PRECIP CHANCES INTO CENTRAL AND SOUTH GEORGIA. DRIEST DAY LOOKS TO BE WEDNESDAY AS THE TROUGH AXIS SHIFTS EAST OFF THE COAST AND HIGH PRESSURE DOMINATES MOST OF THE STATE. HOWEVER...ON THURSDAY ANOTHER SHORTWAVE ROUNDS THE BASE OF THE TROUGH AND LOOKS TO PROVIDE ENOUGH LIFT THAT WHEN COMBINED WITH OROGRAPHIC LIFTING IS ENOUGH TO WARRANT SLIGHT TO LOW CHANCE POPS IN THE NORTHEAST MOUNTAINS. ECMWF IS A LITTLE STRONGER WITH THIS SHORTWAVE INITIALLY BUT BOTH MODELS IN REASONABLE AGREEMENT WITH THIS FEATURE ON FRIDAY. AS WE PUSH INTO THE WEEKEND...THE GFS IS DEFINITELY THE WETTER OF THE TWO MODELS SO COMPROMISED ON THIS UNCERTAINTY BY PAINTING GENERALLY SLIGHT CHANCE POPS ACROSS THE AREA ON SATURDAY. AS FOR TEMPS...TUESDAY WILL CONTINUE THE TREND OF ABOVE-NORMAL TEMPS...AND EVEN WITH THE FRONTAL PASSAGE TEMPS WILL ONLY DROP A COUPLE OF DEGREES BUT SHOULD BE NEAR SEASONAL NORMALS. THE MORE NOTICEABLE CHANGE WILL BE IN OVERNIGHT LOWS...LIKELY DROPPING AT LEAST 5 DEGREES BETWEEN MONDAY NIGHT AND WEDNESDAY NIGHT. SATURDAY IS A BIT FAR OUT THERE BUT WITH THE INFLUENCE OF THE STRONG SHORTWAVE /INCREASED CLOUDINESS/...RIGHT NOW THAT LOOKS TO BE THE COOLEST DAY OF THE PERIOD. TDP PREV DISCUSSION... /ISSUED 203 PM EDT SUN SEP 1 2013/ AVIATION... 18Z UPDATE... LINE OF CONVECTION DEVELOPING OVER THE ATL TO AHN TAF SITES WILL SLOWLY SINK TO THE SOUTH THROUGH THIS EVENING. ANTICIPATE STORMS WILL BE SOUTH OF ATL AFTER 20Z AND IMPACT CSG/MCN 20-24Z. VFR CONDITIONS EXPECTED OUTSIDE OF CONVECTION WITH MVFR AND WIND GUSTS TO NEAR 30KTS EXPECTED. LOW CLOUDS WILL DEVELOP TOWARD MORNING AIDED BY THE SATURATED GROUND WITH IFR/LOW MVFR CIGS EXPECTED AT THIS TIME. WEST WINDS WILL PREVAIL THROUGH THE PERIOD. //ATL CONFIDENCE...18Z UPDATE... HIGH CONFIDENCE IN WINDS...VISIBILITY. MEDIUM CONFIDENCE IN CIGS OVERNIGHT...CONVECTIVE TIMING. ATWELL && .PRELIMINARY POINT TEMPS/POPS... ATHENS 70 90 72 90 / 40 30 30 30 ATLANTA 73 90 74 90 / 40 40 30 30 BLAIRSVILLE 66 84 68 84 / 30 50 30 20 CARTERSVILLE 71 89 71 90 / 40 40 40 20 COLUMBUS 75 93 74 90 / 50 40 30 30 GAINESVILLE 69 88 73 89 / 40 40 30 20 MACON 71 91 72 91 / 50 40 40 30 ROME 70 90 72 90 / 40 50 40 20 PEACHTREE CITY 69 90 71 89 / 40 40 30 30 VIDALIA 74 93 74 90 / 40 30 30 30 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...ATWELL LONG TERM....30 AVIATION...ATWELL
Hazardous weather outlook, Sep 1, 11:55 AM EDT, 5 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1155 AM EDT SUN SEP 1 2013 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-021600- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 1155 AM EDT SUN SEP 1 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT... SCATTERED TO NUMEROUS THUNDERSTORMS ARE POSSIBLE ACROSS NORTH AND CENTRAL GEORGIA THROUGH TONIGHT...WITH THE GREATEST COVERAGE EXPECTED IN NORTH GEORGIA. THE COMBINATION OF INCOMING REMNANTS OF A CONVECTIVE SYSTEM MOVING SOUTH OUT OF TENNESSEE AND A WEAK DISTURBANCE PUSHING INTO NORTH GEORGIA THIS AFTERNOON...IN CONCERT WITH ENHANCED MOISTURE AND INSTABILITY WILL ALLOW FOR STORM DEVELOPMENT. THUNDERSTORMS WILL BE CAPABLE OF PRODUCING LOCALLY HEAVY RAINFALL...SMALL HAIL...GUSTY WINDS AND FREQUENT LIGHTNING STRIKES. TRAINING CELLS MAY RESULT IN LOCALIZED FLASH FLOODING THREATS AS WELL. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... SCATTERED TO NUMEROUS THUNDERSTORMS WILL BE POSSIBLE THROUGH TUESDAY...PARTICULARLY EACH AFTERNOON AND EVENING. ALTHOUGH SEVERE WEATHER IS NOT EXPECTED...THE POTENTIAL FOR STRONG STORMS WILL EXIST. THUNDERSTORMS WILL BE CAPABLE OF PRODUCING LOCALLY HEAVY RAINFALL...GUSTY WINDS AND FREQUENT LIGHTNING STRIKES. BY WEDNESDAY AND THURSDAY...ISOLATED TO SCATTERED THUNDERSTORMS WILL BE POSSIBLE MAINLY ACROSS PORTIONS OF CENTRAL GEORGIA. THUNDERSTORM CHANCES WILL INCREASE ACROSS THE ENTIRE AREA FRIDAY INTO SATURDAY AS ANOTHER UPPER DISTURBANCE PUSHES TOWARD THE SOUTHEAST. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.
In the hours before
Special weather statement, Sep 1, 3:46 PM EDT, 1 hour 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
346 PM EDT SUN SEP 1 2013
GAZ042-052-012030-
346 PM EDT SUN SEP 1 2013
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN CARROLL AND HEARD COUNTIES UNTIL 430 PM EDT...
AT 343 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM JOHN TANNER STATE PARK TO 12 MILES WEST OF
EPHESUS...MOVING SOUTHEAST AT 20 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS CARROLL AND HEARD COUNTIES THROUGH 430 PM EDT. SOME LOCATIONS
IN THE PATH OF THESE STORMS INCLUDE BOWDON JUNCTION...JOHN TANNER
STATE PARK...BOWDON...MOUNT ZION...CARROLLTON...BLACKJACK MOUNTAIN...
BLACKJACK MOUNTAIN...EPHESUS...TYUS...CLEM...ROOSTERVILLE...
ROOPVILLE...LOWELL...FROLONA AND CENTRALHATCHEE. HEAVY DOWNPOURS WILL
CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3369 8518 3369 8516 3346 8494 3344 8496
3346 8498 3344 8499 3343 8501 3339 8500
3319 8522 3317 8525 3356 8532
TIME...MOT...LOC 1946Z 333DEG 16KT 3355 8519 3340 8535
3335 8544Special weather statement, Sep 1, 4:09 PM EDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
409 PM EDT SUN SEP 1 2013
GAZ053-054-056-067-012100-
409 PM EDT SUN SEP 1 2013
...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN SPALDING...MERIWETHER...COWETA AND FAYETTE COUNTIES UNTIL 500 PM
EDT...
AT 406 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM STARRS MILL TO SAINT MARKS...MOVING
SOUTHEAST AT 10 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS SPALDING...MERIWETHER...COWETA AND FAYETTE COUNTIES THROUGH
500 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE SAINT
MARKS...LUTHERSVILLE...LONE OAK...PEACHTREE CITY...TURIN...
SHARPSBURG...SENOIA...ROCKY MOUNT...STARRS MILL...HARALSON...
WOOLSEY...WOOSTER...BROOKS...LAKE HORTON AND ALVATON. HEAVY DOWNPOURS
WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3323 8480 3346 8456 3330 8428 3320 8439
3321 8440 3321 8445 3317 8451 3313 8451
3310 8453 3308 8452 3299 8470 3308 8486
3320 8487
TIME...MOT...LOC 2009Z 303DEG 9KT 3334 8454 3318 8471
3314 8479Special weather statement, Sep 1, 4:15 PM EDT, 58 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 415 PM EDT SUN SEP 1 2013 GAZ002>005-012100- 415 PM EDT SUN SEP 1 2013 ...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAINFALL...PEA SIZED HAIL AND 40 MPH WINDS IN WHITFIELD...WALKER...MURRAY AND CATOOSA COUNTIES UNTIL 500 PM EDT... AT 411 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER TUNNEL HILL...MOVING EAST AT 15 MPH. RAINFALL AMOUNTS BETWEEN 1 AND 2 INCHES CAN BE EXPECTED ACROSS WHITFIELD...WALKER...MURRAY AND CATOOSA COUNTIES...INCLUDING AREAS AROUND SALEM...ROCKY FACE...TUNNEL HILL...WOOD STATION...BLUE SPRING...BEAUMONT...RINGGOLD...BOYNTON...INDIAN SPRINGS...GRAYSVILLE...FORT OGLETHORPE...LAKEVIEW...ROCK SPRING...VARNELL AND DALTON. DRIVERS SHOULD USE CAUTION AS INTENSE RAINFALL WILL REDUCE VISIBILITIES. PONDING OF WATER ON ROADWAYS IS ALSO LIKELY. && LAT...LON 3499 8464 3470 8470 3480 8530 3499 8526 TIME...MOT...LOC 2014Z 274DEG 14KT 3489 8503
Local storm report, Sep 1, 5:03 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
503 PM EDT SUN SEP 01 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0425 PM TSTM WND DMG 3 SE RINGGOLD 34.88N 85.07W
09/01/2013 CATOOSA GA 911 CALL CENTER
THE CATOOSA COUNTY 911 CENTER REPORTED ONE TREE DOWN
ALONG HWY 41 NEAR ZEKE BROWN ROAD.
&&
JLFSpecial weather statement, Sep 1, 5:07 PM EDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
507 PM EDT SUN SEP 1 2013
GAZ070>072-012130-
507 PM EDT SUN SEP 1 2013
...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN MONROE...LAMAR AND JONES COUNTIES UNTIL 530 PM EDT...
AT 502 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM JULIETTE TO ALDORA...MOVING SOUTHEAST AT 10
MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS MONROE...LAMAR AND JONES COUNTIES THROUGH 530 PM EDT. SOME
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE BERNER...COLLIER...
JOHNSTONVILLE...GOGGINS...ALDORA...BARNESVILLE...PIEDMONT...
JULIETTE...FORSYTH...PLANT SCHERER...JARRELL PLANTATION...DAMES
FERRY...BRENT...RUSSELLVILLE AND BOLINGBROKE. HEAVY DOWNPOURS WILL
CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3304 8425 3311 8424 3311 8407 3319 8383
3314 8382 3314 8377 3296 8358 3293 8369
3295 8371 3295 8373 3289 8384 3288 8412
3299 8412 3299 8427 3303 8427
TIME...MOT...LOC 2107Z 317DEG 7KT 3309 8385 3304 8400
3304 8421Special weather statement, Sep 1, 5:13 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
513 PM EDT SUN SEP 1 2013
GAZ067>069-078-079-012200-
513 PM EDT SUN SEP 1 2013
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN TALBOT...PIKE...MERIWETHER...UPSON AND HARRIS COUNTIES UNTIL 600
PM EDT...
AT 512 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM DURAND TO THE ROCK...MOVING SOUTHEAST AT 15
MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS TALBOT...PIKE...MERIWETHER...UPSON AND HARRIS COUNTIES THROUGH
600 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
ATWATER...LIFSEY SPRINGS...MEANSVILLE...MOLENA...RALEIGH...HARRIS
CITY...STOVALL...IMLAC...WOODBURY...DURAND...THE ROCK...CREST...PINE
MOUNTAIN-CALLAWAY GARDENS...HANNAHS MILL AND WARM SPRINGS. HEAVY
DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3287 8486 3299 8486 3308 8424 3304 8425
3303 8427 3299 8427 3299 8412 3281 8412
3280 8415 3278 8416 3272 8482 3287 8491
TIME...MOT...LOC 2114Z 334DEG 12KT 3291 8482 3293 8464
3297 8429The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 31, 9:09 PM EDT | Special Weather Statement | FFC | Murray | 51 min |
| Aug 31, 9:58 PM EDT | Flash Flood Warning | FFC | Murray | 6 hr |
| Aug 31, 10:03 PM EDT | Special Weather Statement | FFC | Towns | 57 min |
| Sep 1, 5:50 AM EDT | Special Weather Statement | FFC | Gilmer, Murray, Pickens | 40 min |
| Sep 1, 6:37 AM EDT | Special Weather Statement | FFC | Gilmer, Pickens | 38 min |
| Sep 1, 7:42 AM EDT | Flash Flood Warning | FFC | Gilmer | 6 hr |
| Sep 1, 12:20 PM EDT | Special Weather Statement | FFC | Gordon, Pickens | 40 min |
| Sep 1, 12:50 PM EDT | Special Weather Statement | FFC | Fulton, Gwinnett | 40 min |
| Sep 1, 12:59 PM EDT | Special Weather Statement | FFC | Clarke, Madison | 46 min |
| Sep 1, 1:06 PM EDT | Special Weather Statement | FFC | Bartow, Polk | 39 min |
| Sep 1, 1:33 PM EDT | Special Weather Statement | FFC | DeKalb, Douglas, Fulton, Gwinnett, Walton | 42 min |
| Sep 1, 1:38 PM EDT | Special Weather Statement | FFC | Haralson, Paulding, Polk | 52 min |
| Sep 1, 1:49 PM EDT | Severe Thunderstorm Warning | FFC | Cobb, Douglas, Paulding | 41 min |
| Sep 1, 1:54 PM EDT | Special Weather Statement | FFC | Clarke, Oconee, Oglethorpe | 36 min |
| Sep 1, 2:31 PM EDT | Special Weather Statement | FFC | Carroll, Douglas, Haralson | 29 min |
| Sep 1, 2:34 PM EDT | Special Weather Statement | FFC | Cobb, DeKalb, Fulton | 41 min |
| Sep 1, 2:52 PM EDT | Special Weather Statement | FFC | Clayton, Henry, Newton, Rockdale | 23 min |
| Sep 1, 3:02 PM EDT | Special Weather Statement | FFC | Carroll, Douglas | 43 min |
| Sep 1, 3:32 PM EDT | Special Weather Statement | FFC | Catoosa | 43 min |
| Sep 1, 3:40 PM EDT | Special Weather Statement | FFC | Butts | 50 min |
| Sep 1, 3:46 PM EDT | Special Weather Statement | FFC | Carroll, Heard | 44 min |
| Sep 1, 4:09 PM EDT | Special Weather Statement | FFC | Fayette, Meriwether | 51 min |
| Sep 1, 4:15 PM EDT | Special Weather Statement | FFC | Catoosa, Murray, Whitfield | 45 min |
| Sep 1, 4:31 PM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Murray, Whitfield | 44 min |
| Sep 1, 5:07 PM EDT | Special Weather Statement | FFC | Lamar, Monroe | 23 min |
| Sep 1, 5:16 PM EDT | Special Weather Statement | FFC | Gordon | 44 min |
| Sep 1, 5:50 PM EDT | Special Weather Statement | FFC | Bibb | 40 min |
| Sep 1, 6:12 PM EDT | Special Weather Statement | FFC | Muscogee | 48 min |
| Sep 1, 6:31 PM EDT | Special Weather Statement | FFC | Crawford, Macon, Taylor | 44 min |
| Sep 1, 7:02 PM EDT | Special Weather Statement | FFC | Glascock | 28 min |
| Sep 1, 7:28 PM EDT | Special Weather Statement | FFC | Glascock, Warren | 47 min |
Nearby
Special Weather Statements in Georgia, 2013Every special weather statement in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.